RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 116(158), Number 4(12), Pages 558–567 (Mi msb2484)  

This article is cited in 2 scientific papers (total in 2 papers)

Bounded complete weakly nonregular surfaces with negative curvature bounded away from zero

È. R. Rozendorn


Abstract: In three-dimensional Euclidean space we construct a bounded saddle surface of class $C^1$, complete in its intrinsic metric. This surface has $C^\infty$ regularity everywhere except for a countable set of singular points (saddle points of the third order, isolated in the intrinsic metric). The Gaussian curvature in the sense of A. D. Aleksandrov is defined on the whole surface, is continuous and differentiable, and satisfies the inequality $K\leqslant-1$.
Bibliography: 10 titles.

Full text: PDF file (1143 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 44:4, 501–509

Bibliographic databases:

UDC: 513.735
MSC: 53A05
Received: 25.03.1981

Citation: È. R. Rozendorn, “Bounded complete weakly nonregular surfaces with negative curvature bounded away from zero”, Mat. Sb. (N.S.), 116(158):4(12) (1981), 558–567; Math. USSR-Sb., 44:4 (1983), 501–509

Citation in format AMSBIB
\Bibitem{Roz81}
\by \`E.~R.~Rozendorn
\paper Bounded complete weakly nonregular surfaces with negative curvature bounded away from zero
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 116(158)
\issue 4(12)
\pages 558--567
\mathnet{http://mi.mathnet.ru/msb2484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=665856}
\zmath{https://zbmath.org/?q=an:0507.53001|0477.53003}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 44
\issue 4
\pages 501--509
\crossref{https://doi.org/10.1070/SM1983v044n04ABEH000982}


Linking options:
  • http://mi.mathnet.ru/eng/msb2484
  • http://mi.mathnet.ru/eng/msb/v158/i4/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Bradley, N. Paul, “Using the Relational Model to Capture Topological Information of Spaces”, Computer J, 2009  crossref  isi
    2. Connell Ch. Ullman J., “Ends of Negatively Curved Surfaces in Euclidean Space”, Manuscr. Math., 131:3-4 (2010), 275–303  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:73
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020